# SDR SIMA20120723004

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 24,167 hours, 20,223 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: 14527698001
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND BEAM 3 IN THE RIGHT OVERWING EMERGENCY EXIT CRACKED .250 INCHES IN LENGTH NEAR THE AFT CORNER.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BEAM IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
